Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Topamax Weight Loss Advice????? Nycole

Posted by galkeepinon on July 13, 2003, at 0:12:06

In reply to Re: Topamax Weight Loss Advice?????, posted by Nycole on July 12, 2003, at 23:59:24

Hi Nycole, I'm usually a very outgoing, social person but since I started the Topamax-yes I do believe, for me, that the loss of motivation to do things such as get dressed, look nice, put make up on,etc. is from the Topamax. BUT, I was also in the hospital for 3 weeks-my routine was put on hold. As my dosage was increased, yes my motivation dwindled-only to a small degree-and it is getting better. For you, you have to compare your feelings before and after you started your Topamax personally. That would be your best bet. Yes, I have read numerous articles and drug sheets that loss of motivation was a side effect that one could get, unfortunately. In regards to the Pepsi Cola, I liked Diet Coke, and I lost the taste for it too, and I don't miss it anymore-I never thought about it much and it never dawned on me "wow-I don't even care, I just don't drink it now" Maybe that will happen for you-I don't know. It's amazing how without taste what we can do. I mean sometimes those sodas is what contributes to our weight ya know? The sodium, sugar, empty calories-think about it. So, if we can't taste it or it tastes bad, we're less likely to want to drink it, and that will add to our decrease in weight (at least partially anyhow)
The Effexor is going ok so far-feeling better-still only on 75mg-see my doc next week-I'll see what he says.
So good to hear from you-and remember, I wanna hear when you start to see the scale or the weight come off;) I'm sure I will.
Hang in there.

Gal


> Gal,
> Do you think the "loss of motivation" to do things and be in social setting, etc. is from the Topamax?? I just thought it was from my depression and I was hoping the Topamax was going to eventually make it better. I wasn't really thinking it might be caused by the Topamax. Had you heard that was a side effect?? I've sure had all the other side effects, that's for sure. Before I started Topamax, my biggest addiction in the world was Pepsi Cola and boy did Topamax ruin that for me!! I miss it so much!! But if the weight loss thing comes through and I continue to get better with the depression it will be worth it. I do still have quite a ways to go with the depression. But I know I have to be patient. I am on 150 mg. a day right now and 300 of Effexor. How are you doing on the Effexor?? Any side effects? You shouldn't have any...it's a good drug.
>
> Nycole


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:galkeepinon thread:50878
URL: http://www.dr-bob.org/babble/20030708/msgs/241363.html